International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2019, Vol. 4, Issue 6, Part B

Analytical treatment of Fresnel’s theory


Author(s): Anu Chohla

Abstract: In this paper, problem of wave theory of light solved analytically by applying mathematical analysis to Fresnel’s theories. This paper based on principal that plane polarizes light on entering crystal along optical axis decomposed into two circular polarized vibration s rotating in clockwise and anticlockwise direction with same frequency and having zero initial phase difference and find angle of rotation analytically by applying mathematical computation.

Pages: 152-153 | Views: 416 | Downloads: 9

Download Full Article: Click Here
How to cite this article:
Anu Chohla. Analytical treatment of Fresnel’s theory. Int J Stat Appl Math 2019;4(6):152-153.
Call for book chapter
International Journal of Statistics and Applied Mathematics